# SDR HEEA0012472

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6321 · Main Rotor Brake
- Part: Panel
- Part number: 214175122111
- Condition: Malfunction
- Location: Brake Warn
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT SIDE ROTOR BRAKE, LIGHT STAYS ON DIM.
